# SDR REXA2012021900240

- Difficulty date: February 17, 2012
- Submitted: February 19, 2012
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 17,142 hours, 14,649 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9 AND RBL 9 AT FS 559 CORRODED.  REPAIRED IAW SRM 51-21-06 AND 51-41-02.
